# SDR SWAA2020060979134

- Difficulty date: May 15, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BS 500-500A LBL 24 INTERCOSTAL CRACKED.  REMOVED AND INSTALLED NEW FCB BS 500 - 500A LBL 24 INTERCOSTAL ITEM 143A7510-15 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 143A7505.
